# SDR HALA2013040700034

- Difficulty date: April 7, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 80,683 hours, 33,549 cycles
- Engine: Ge CF680A2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pressure Switch
- Part number: 21SN04268
- Part serial: J137
- Condition: Failed
- Location: Oil Filter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK,  RT OIL FILTER ANNUNCIATOR CAME ON IN CLIMB.  FOLLOWED SHUTDOWN PROCEDURE RETURNED TO DEPARTURE.  REPLACED SCAVANGE OIL FILTER ELEMENT AND OIL PRESSURE DIFFERENTIAL PRESSURE SWITCH IAW FIM TASK 79-35 FAULT TREE 803.  LEAK CHECK OPS CHECK PENDING.  CHECKED CONTINUITY OF WIRES OK IAW FIM 79-35 FAULT TREE 803 BOX 4.  ACCOMPLISHED LEAK CHECK & GROUND RUN OPS CHECKS OK.
